Skip to Main content Skip to Navigation
Journal articles

A new PDE approach to the large time asymptotics of solutions of Hamilton-Jacobi equations

Abstract : We introduce a new PDE approach to establishing the large time asymptotic behavior of solutions of Hamilton-Jacobi equations, which modifies and simplifies the previous ones (\cite{BS, BIM}), under a refined ''strict convexity'' assumption on the Hamiltonians. Not only such ''strict convexity'' conditions generalize the corresponding requirements on the Hamiltonians in \cite{BS}, but also one of the most refined our conditions covers the situation studied in \cite{NR}.
Complete list of metadatas

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00745918
Contributor : Guy Barles <>
Submitted on : Friday, October 26, 2012 - 3:50:06 PM
Last modification on : Friday, October 25, 2019 - 12:18:24 PM
Document(s) archivé(s) le : Sunday, January 27, 2013 - 3:47:28 AM

Files

NEWPDEfinal1.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00745918, version 1
  • ARXIV : 1210.7220

Collections

Citation

Guy Barles, Hitoshi Ishii, Hiroyoshi Mitake. A new PDE approach to the large time asymptotics of solutions of Hamilton-Jacobi equations. Bulletin of Mathematical Sciences, Springer International Publishing 2013, 3 (3), pp.363-388. ⟨hal-00745918⟩

Share

Metrics

Record views

415

Files downloads

519